Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 68, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Sep 5, 2011, 4:38 AM CDT for Saint Tammany Parish, Louisiana. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2011, 4:38 AM CDT (09:38 UTC)
- Expired
- Sep 6, 2011, 9:56 AM CDT
- In force
- 29 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Falaya River near Camp Covington (CGSL1). The gauge peaked at 46.61 ft at Sep 5, 2011, 10:00 PM CDT.
- Action stage
- 40 ft
- Minor stage
- 45 ft
- Moderate stage
- 50 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375105, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
297 WGUS44 KLIX 050938 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 438 AM CDT MON SEP 5 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-061538- /O.NEW.KLIX.FL.W.0068.110905T0938Z-110907T0936Z/ /CGSL1.1.ER.110905T0753Z.110906T1200Z.110907T0336Z.NO/ 438 AM CDT MON SEP 5 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE BOGUE FALAYA RIVER AT CAMP COVINGTON. * UNTIL LATE TUESDAY NIGHT. * AT 3:00 AM MONDAY THE STAGE WAS 45.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 45.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 46.0 FEET BY TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE EVENING TOMORROW TUESDAY SEPTEMBER 6TH. * IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO PROPERTY ON THE EAST BANK. $$
4 follow-up statements
167 WGUS84 KLIX 051629 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1129 AM CDT MON SEP 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-062229- /O.EXT.KLIX.FL.W.0068.000000T0000Z-110906T2315Z/ /CGSL1.1.ER.110905T0753Z.110905T1800Z.110906T1715Z.NO/ 1129 AM CDT MON SEP 5 2011 THE FLOOD WARNING CONTINUES FOR THE BOGUE FALAYA RIVER AT CAMP COVINGTON. * UNTIL TUESDAY EVENING. * AT 7:00 AM MONDAY THE STAGE WAS 46.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 45.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 46.5 FEET BY THIS AFTERNOON. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY AFTERNOON TOMORROW. * IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO PROPERTY ON THE EAST BANK. $$ LAC103-062229- /O.EXT.KLIX.FL.W.0061.000000T0000Z-110908T0600Z/ /CVEL1.1.ER.000000T0000Z.110906T1200Z.110908T0000Z.NO/ 1129 AM CDT MON SEP 5 2011 THE FLOOD WARNING CONTINUES FOR THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON. * UNTIL LATE WEDNESDAY NIGHT. * AT 10:30 AM MONDAY THE STAGE WAS 7.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 9.5 FEET BY TOMORROW MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 9.0 FEET...THE BOGUE FALAYA RIVER PARK WILL BE INUNDATED. SOME CLASSROOMS AT CHRIST EPISCOPAL SCHOOL GROUNDS WILL FLOOD. $$
707 WGUS84 KLIX 060044 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 744 PM CDT MON SEP 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-061612- /O.EXT.KLIX.FL.W.0068.000000T0000Z-110906T1612Z/ /CGSL1.1.ER.110905T0753Z.110905T1730Z.110906T1012Z.NO/ 744 PM CDT MON SEP 5 2011 THE FLOOD WARNING CONTINUES FOR THE BOGUE FALAYA RIVER AT CAMP COVINGTON. * UNTIL TUESDAY MORNING. * AT 7:00 PM MONDAY THE STAGE WAS 46.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 45.0 FEET. * FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO PROPERTY ON THE EAST BANK $$ LAC103-070417- /O.EXT.KLIX.FL.W.0061.000000T0000Z-110907T0417Z/ /CVEL1.1.ER.000000T0000Z.110905T2100Z.110906T2217Z.NO/ 744 PM CDT MON SEP 5 2011 THE FLOOD WARNING CONTINUES FOR THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON. * UNTIL TUESDAY EVENING. * AT 6:30 PM MONDAY THE STAGE WAS 7.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS WILL BEGIN TO FLOOD * IMPACT...AT 6.0 FEET...THE RIVER WILL LEAVE ITS BANKS UNDER THE BOSTON STREET BRIDGE AND BEGIN TO FLOOD THE BOSTON TOWERS PROPERTY. $$
695 WGUS84 KLIX 060146 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 846 PM CDT MON SEP 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-070218- /O.EXT.KLIX.FL.W.0068.000000T0000Z-110907T0218Z/ /CGSL1.1.ER.110905T0753Z.110906T0600Z.110906T2018Z.NO/ 846 PM CDT MON SEP 5 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BOGUE FALAYA RIVER AT CAMP COVINGTON. * UNTIL TUESDAY EVENING. * AT 7:00 PM MONDAY THE STAGE WAS 46.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 45.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING AT AROUND 47.0 FEET BY 1 AM ON TUESDAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO PROPERTY ON THE EAST BANK. $$
431 WGUS84 KLIX 061456 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 956 AM CDT TUE SEP 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-061526- /O.CAN.KLIX.FL.W.0068.000000T0000Z-110907T0218Z/ /CGSL1.1.ER.110905T0753Z.110906T0600Z.110906T0942Z.NO/ 956 AM CDT TUE SEP 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE BOGUE FALAYA RIVER AT CAMP COVINGTON. * AT 7:00 AM TUESDAY THE STAGE WAS 44.1 FEET. * FLOOD STAGE IS 45.0 FEET. * FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE THIS MORNING AND IS FORECAST TO CONTINUE TO FALL TO 37.2 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 5, 4:35 AM CDT, 3 minutes earlier.
Area forecast discussion, Sep 5, 4:35 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 AM CDT MON SEP 5 2011
.SHORT TERM...
17
WINDS WILL REMAIN STRONG TODAY AS HIGH PRESSURE BUILDS IN BEHIND A
COLD FRONT THAT IS WRAPPING UP BEHIND OLD LEE. TODAY WILL BE A
CHANGE FOR THE GOOD. ALL VARIABLES WILL BEGIN TO EASE. COASTAL
FLOODING ISSUES WILL BEGIN TO ABATE AS STRONG NORTHERLY WINDS DRAW
TIDES DOWN AND SHOVE WATER BACK OFFSHORE. WIND ADVISORY FOR STRONG
WINDS ONSHORE WILL EASE BY THIS EVENING. BUT THESE WINDS WILL BE
BRINGING IN SOME MUCH NEEDED DRY AIR AS THEY BECOME NORTHERLY.
THIS IS ALREADY OCCURRING AT BTR AND MCB. WINDS WILL BE NORTHERLY
ACROSS THE ENTIRE CWA BY AFTERNOON. FLASH FLOOD WATCH WILL BE
ALLOWED TO DROP BY NOON TODAY INSTEAD OF KEEPING IT THROUGH THE
DAY. RAIN WILL QUICKLY MOVE EAST WITH THE REMNANTS OF LEE AND WITH
IT THE POTENTIAL FOR FLASH FLOODING.
.MARINE...
THE BIG PROBLEM AREA TODAY WILL BE OVER MARINE ZONES. WINDS WILL
CONTINUE TO FREQUENTLY GUST TO AND ABOVE GALE FORCE THROUGH THE
DAY. AHEAD OF A STRONG COLD FRONT...TROPICAL DEPRESSION LEE IS
PROVIDING A STRONG GRADIENT ONSHORE FLOW. BEHIND LEE...A COLD
FRONT IS CAUSING STRONG NORTHERLY WINDS AS HIGH PRESSURE BUILDS.
THE DRY COOL AIR WILL DESTABILIZE OVER THE MARINE AREAS HELPING TO
MIX WINDS DOWN KEEPING ADVISORY CONDITIONS GOING INTO TUE MORNING.
.AVIATION...
EXPECT MVFR CEILINGS TO BE RELATIVELLY PREVALENT. ISOLATED IFR
CONDITIONS POSSIBLE WITHIN SHOWERS AND POSSIBLY OVER NORTHWESTERN
TERMINALS...KBTR AND KMCB. MAIN AVIATION ISSUE WILL BE WINDS OVER
THE NEXT 18 HOURS. SUSTAINED WINDS NEAR 25 KNOTS WILL BE POSSIBLE
AT ALL TERMINALS...WITH GUSTS TO NEAR 35 KNOTS POSSIBLE DOWNWIND
OF LAKE PONTCHARTRAIN AT KMSY AND KNEW. SKIES SHOULD CLEAR BY
EVENING...AND WINDS WILL BE GRADUALLY EASING DURING THE AFTERNOON
AND EVENING HOURS. 32
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 59 79 58 / 100 10 0 0
BTR 81 60 80 58 / 90 10 0 0
ASD 83 63 80 59 / 90 10 0 0
MSY 83 65 81 64 / 60 10 0 0
GPT 83 65 79 60 / 100 20 0 0
PQL 83 66 80 61 / 100 20 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER PLAQUEMINES...AND UPPER
ST. BERNARD.
FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING ZONES:
LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...AND UPPER TERREBONNE.
WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
TANGIPAHOA...POINTE COUPEE...SOUTHERN TANGIPAHOA...ST.
HELENA...ST. JAMES...ST. TAMMANY...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...GALE WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
GALE WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES: BRETON
SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM BOOTHVILLE
LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...AND COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
GM...GALE WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
GALE WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES: BRETON
SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM BOOTHVILLE
LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...AND COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
&&Hazardous weather outlook, Sep 4, 11:00 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 PM CDT SUN SEP 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-060400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1100 PM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT STRONG WINDS... THOUGH LEE HAS WEAKENED TO A TROPICAL DEPRESSION...STRONG WINDS WILL REMAIN POSSIBLE OVER SOUTHEAST LOUISIANA AND SOUTHWEST AND COASTAL MISSISSIPPI. PLEASE REFER TO THE WIND ADVISORY FOR SPECIFIC DETAILS ABOUT STRONG WINDS OVER LAND. FOR MARINE AREAS...REFER TO THE GALE WARNINGS AND SMALL CRAFT ADVISORIES. TORNADOES.. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH TONIGHT. THE MAIN THREAT AREA WILL BE ALONG AND EAST OF A LINE FROM GRAND ISLE TO COVINGTON TO MCCOMB. FLASH FLOODING... ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH MONDAY AND WITH SOILS SATURATED FROM RAIN OVER THE LAST THREE DAYS...ANY HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO RUNOFF. A FLASH FLOOD WATCH IS IN EFFECT. COASTAL FLOODING... MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY. RIVER FLOODING... A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS... STRONG WINDS WILL REMAIN POSSIBLE ACROSS THE AREA THROUGH MONDAY. PLEASE REFER TO THE WIND ADVISORY FOR SPECIFIC DETAILS ABOUT STRONG WINDS OVER LAND. FOR MARINE AREAS...STRONG WINDS WILL PERSIST THROUGH TUESDAY. REFER TO THE GALE WARNINGS AND SMALL CRAFT ADVISORIES FOR SPECIFIC DETAILS. TORNADOES.. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY MAY CONTINUE INTO MONDAY. PAY ATTENTION FOR ANY TORNADO WATCHES OR WARNINGS THAT MAY BE IN EFFECT FOR YOUR LOCATION. FLASH FLOODING... ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE AND WITH SOILS SATURATED FROM RAIN OVER THE LAST THREE DAYS...ANY HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO RUNOFF. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. COASTAL FLOODING... MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY. RIVER FLOODING... A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:17 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 4, 8:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 4, 10:33 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 17 hr |
| Sep 4, 10:43 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 25 hr |
| Sep 4, 10:53 PM CDT | Gale Warning | LIX | 23 hr | |
| Sep 4, 10:53 PM CDT | Small Craft Advisory | LIX | 33 hr | |
| Sep 4, 10:53 PM CDT | Small Craft Advisory | LIX | 33 hr | |
| Sep 5, 3:30 AM CDT | Flash Flood Warning | LIX | West Feliciana | 3 hr |
| Sep 5, 5:48 AM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 5, 6:38 AM CDT | Special Marine Warning | LIX | 67 min | |
| Sep 5, 9:12 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 5, 9:39 AM CDT | River Flood Warning | LIX | Washington | 59 hr |
| Sep 5, 9:43 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Sep 5, 10:16 AM CDT | River Flood Warning | LIX | Saint Tammany | 46 hr |
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.